# SDR FDEA202106161551

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: AGA70381
- Condition: Corroded
- Location: Bs 1897 L44r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO - STATION 1897 LONGERON 44 RIGHT FOUND WITH SURFACE CORROSION. AFT CARGO - STATION 1897 LONGERON 44 RIGHT SURFACE CORROSION REMOVED AS PER   SRM 51-21-01-OG AND FOUND CRACKED. CRACKED LONGERON 44 RIGHT AT STATION 1897   CARRIED OUT REPAIR AS PER SRM 53-00-05-2R FIGURE 201 AND FIGURE 202 REPAIR 1.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
